# SDR CALA2014062791357

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT, FRAME UPPER J FLANGE, IS CORRODED UNDER NUTPLATE BS 1131 & RBL 33.  REMOVED UPPER FLANGE, FABRICATED A NEW INNER CHORD ANGLE IAW DWG 146T6511 & INSTALLED IAW SRM 51-40-2 ON NON-ROUTINE.
